RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2002, Volume 8, Issue 3, Pages 829–876 (Mi fpm679)  

On independently based varieties of monoids

V. Yu. Popov

Ural State Technical University

Abstract: There exists finitely based variety of monoids $\mathfrak Z$ such that there is no algorithm to decide, given a recursive system $\Sigma$ of semigroup identities, whether the variety of monoids given by the system $\Sigma$ in $\mathfrak Z$ is an independently based variety. There is no algorithm to decide, given an infinite recursive system $\Sigma$ of semigroup identities, whether the variety of monoids defined by the system $\Sigma$ is a finitely based variety.

Full text: PDF file (2013 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512:519.4
Received: 01.10.1999

Citation: V. Yu. Popov, “On independently based varieties of monoids”, Fundam. Prikl. Mat., 8:3 (2002), 829–876

Citation in format AMSBIB
\Bibitem{Pop02}
\by V.~Yu.~Popov
\paper On independently based varieties of monoids
\jour Fundam. Prikl. Mat.
\yr 2002
\vol 8
\issue 3
\pages 829--876
\mathnet{http://mi.mathnet.ru/fpm679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1971878}
\zmath{https://zbmath.org/?q=an:1026.20042}


Linking options:
  • http://mi.mathnet.ru/eng/fpm679
  • http://mi.mathnet.ru/eng/fpm/v8/i3/p829

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:112
    Full text:40
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019